# SDR 06FDEA1834

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,421 hours, 19,608 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 BATTERY OVERHEAT IN FLIGHT.  RESET WITH SECOND OVERHEAT.  KEPT BATT NR 2 OFF.  REMOVED AND REPLACED NR 2 BATTERY PER A300 AMM  24-31-11-4 AND PERFORMED TEST PER AMM 24-31-00-5.  OPS CK GOOD.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION OFF MFG 33082-001.  NOTE THAT NR 3 BATT WAS ON MEL. WRI 24-60/7923.
